New criteria for tests of dimensionality under elliptical populations

Yoshida, Kiyotaka, Imai, Hideyuki, Sato, Yoshiharu . Journal of the Japan Statistical Society 2002. 32 (2) :183-192

Locate this article in:

Bibtex

@article{CIS-180323,
  Author = {Yoshida, Kiyotaka and Imai, Hideyuki and Sato, Yoshiharu},
  Title = {New criteria for tests of dimensionality under elliptical populations},
  Journal = {Journal of the Japan Statistical Society},
  Volume = {32},
  Number = {2},
  Year = {2002},
  Pages = {183--192},
  Keywords = {Multivariate analysis of variance, Nuisance parameter, Elliptical distribution}
}

Similar articles